MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; WHEELCHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; WHEELCHAIR
Model Number ATC17-BK
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a transport chair by an end user's daughter, who stated that "the frame broke and [the end user] fell and hit her head." the end user was reportedly taken to the emergency room, but no additional details were provided regarding the details of her medical treatment.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD
no.36 danyan road
danyang, jiangsu 21230 0
CH  212300
MDR Report Key17361209
Report Number2438477-2023-00096
Device Sequence Number12034890
Product Code IOR
UDI-Device Identifier00822383133638
UDI-Public822383133638
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2023
Report Date (Section F) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberATC17-BK
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/21/2023
Device Age4 YR
Date Report to Manufacturer07/20/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight57 KG
Date Report Sent to FDA07/20/2023